# SDR UALA2009041001038

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 66,430 hours, 7,861 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 2a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP SEAT 2A AFT SECTION.  REPLACED EMERGENCY LIGHT, OP CHECKED NORMAL.
